Starting contraception after ellaOne

9th November 2015 by Louise Hudman

Starting contraception after ellaOne

The FSRH has released a statement regarding quick starting contraception after using ellaOne. Basically ellaOne has an impact on progesterone receptors and there is concern that it may reduce the effectiveness of progestogenic contraceptives.

For this reason, the new advice is that hormonal contraception should not be started for at least 5 days after using ellaOne. This includes the COC, POP, implant and injectables.

Read more

No credit card details needed – it takes two minutes.

Join free trial

Login

Already a member? Login to view this content.

Login

"I was delighted to have been invited to join GP locum chambers. I enjoy great peer support from my colleagues via our monthly meetings, which has been helpful to me discussing some specific things that arise with GP locum working.

I have found LocumDeck really straightforward to use and immensely helpful; in particular invoicing and the pension forms A and B has cut down my admin time dramatically, which I’m pleased about. The support from NASGP's membership support manager, is excellent, friendly and knowledgeable.

NASGP membership brings with it a host of benefits, including a range of excellent materials to draw on for support and learning. I would recommend NASGP chambers to anyone working or thinking of working as a GP locum."

Dr Chloe Evans, Oxford

Dr Chloe Evans, Oxford

See the full list of features within our NASGP membership plans

Membership